Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 9, Issue 1, 1993
Metadata
 

Semigroup Commutators under differences, II
Pierre Charollois
pp. 1–50
Abstract | Full-Text PDF (3147 KB) | Metadata

Non-separable bidimensional wavelet bases
Albert Cohen and Ingrid Daubechies
pp. 51–137
Abstract | Full-Text PDF (5227 KB) | Metadata

Exceptional modular form of weight 4 on an exceptional domain contained in $\mathbb C^27$
Henry H. Kim
pp. 139–200
Abstract | Full-Text PDF (2446 KB) | Metadata